Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Increased the dose of zoloft. Experiencing nausea and sleepiness. Should I decrease the dose?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
I was on zoloft for five years and went off of it for about a month. I recently went back on it. I increased my dose to 100mgs from 50 MSG and I am experiencing bad side effects, nausea and sleepiness. I was wondering if it would be good for me to go back down to the 50 MSG.
Posted Tue, 7 May 2013 in Medicines and Side Effects
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

Zoloft is known to increase sleepiness. Please reduce your dose back to 50 mg. and consult your treating doctor. He will assess you and decide whether you need the drug.

I hope I have answered your query to your satisfaction. Please revert back in case you need any clarifications or would like to share more facts.

Wishing you all the best.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor